# SDR UALA2011070503283

- Difficulty date: July 2, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,449 hours, 21,231 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EEL LIGHT COVER CRACKED AND BROKEN BTWEEN SEAT ROW 20-27.  REPLACED DAMAGED COVER.
